# SDR IPXA0161348

- Difficulty date: July 20, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 10,955 hours, 6,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOORBOARD NR 242LJ IS DISBONDED AT FWD END AT MAIN DECK CARGO FLOOR.  ACCOMPLISHED REPAIR ON MAIN DECK FLOORBOARD NR 242LJ IAW EO A300-5320-38221-B.
